# SDR CALA2017051201373

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 62,492 hours, 25,899 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: D31865310
- Part serial: 6028
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EVACUATION SLIDE OUTER SURROUND PANEL HAS SEVERAL CRACKS AT LOWER AFT CORNER AREA. REMOVED AND REPLACED RT OVERWING SLIDE REF AMM 25-62-42-400-001A.
